# SDR UIEA201000165

- Difficulty date: May 27, 2009
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 28,613 hours, 4,362 cycles
- Engine: Ge CF680
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1765 S34r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSP DAMAGE WAS FOUND TO THE FUSELAGE SKIN RT BS 1765, S34 (LAP SPLICE) DENT DAMAGE MEASURING 1.5 IN LONG, 0.500 IN. WIDTH AND 0.045 DEPTH. (REF FIGURE 1). LOCATED 15.0 IN. FWD OF CARGO DOOR CUTOUT AND 7.0 IN ABOVE CARGO DOOR SWITCH CUTOUT. "DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS, INITIATE REPETITIVE DVIS AT EVERY 10FC AND PERMANENT REPAIR AT THE NEXT A CHECK AFTER PART 1 IN ACC WITH THE SRM 53-00-01 FIG 201, REPAIR 10."
